MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE CONNECTED OR CART, 120 V; CART, EMERGENCY, CARDIOPULMONARY (EXCLUDING EQUIPMENT)

STRYKER ENDOSCOPY-SAN JOSE CONNECTED OR CART, 120 V; CART, EMERGENCY, CARDIOPULMONARY (EXCLUDING EQUIPMENT)
Model Number 240099155
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was arcing between the cables.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that there was arcing between the cables.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: arcing cables probable root cause: manufacturing nonconformance, castor design, overloaded castor, castor damage from cleaning products, base damage, damage during shipping replacement parts, use error.Manufacture date is not known.
 
Event or Problem Description
It was reported that there was arcing between the cables.

Brand Name
CONNECTED OR CART, 120 V
Common Device Name
CART, EMERGENCY, CARDIOPULMONARY (EXCLUDING EQUIPMENT)
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key13237824
Report Number0002936485-2022-00040
Device Sequence Number3926948
Product Code BZN
UDI-Device Identifier00858701006360
UDI-Public00858701006360
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number240099155
Device Catalogue Number0240099155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer12/15/2021
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown